MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIRAPTR 2.9 AB SUTR ANCR,TWO 38" U/B; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. BIRAPTR 2.9 AB SUTR ANCR,TWO 38" U/B; SCREW, FIXATION, BONE
Model Number 72201702
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation the suture anchor bent and broke.No patient injury reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
BIRAPTR 2.9 AB SUTR ANCR,TWO 38" U/B
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7117096
Report Number1219602-2017-01539
Device Sequence Number13767992
Product Code HWC
UDI-Device Identifier03596010607553
UDI-Public(01)03596010607553(17)200811(10)50679603
Combination Product (Y/N)N
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2020
Device Model Number72201702
Device Catalogue Number72201702
Device Lot Number50679603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1